# SDR FDEA202202030621

- Difficulty date: February 3, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: AEA7330519
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: R

## Discrepancy

MAIN CARGO DECK, STA 1481 82LBL FLOOR SUPPORT HAS CORROSION (MARKED) REMOVED DAMAGED FLOOR SUPPORT AND FABRICATED AND INSTALLED NEW FLOOR   SUPPORT PER, DWG. AEA7330 AND AEA0364
